# SDR UIEA2017060800986

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CORE COWLS SCRATCHED IN SOME PLACES.   SCRATCHES SMOOTHED IAW MM 51-10-02, NDT CHECKED IAW  D634T301, PART 651-00-10, FOUND WITHIN LIMITS PER SRM 54-42-01. )
